Slight Stammer - Are Hormones Responsible?

CSI007

Member
The E2 thing is certainly complicated. After 6 weeks on TRT my E2 went from about 8 to 18. Then after another 10 weeks up to 31. Then about 6 weeks later (two weeks ago) up to about 36 (on the EOD protocol from E3.5 days) So with the same dosage of T it has not stabilized over 6 1/2 to 7 months.
 

meanbreen

Member
The E2 thing is certainly complicated. After 6 weeks on TRT my E2 went from about 8 to 18. Then after another 10 weeks up to 31. Then about 6 weeks later (two weeks ago) up to about 36 (on the EOD protocol from E3.5 days) So with the same dosage of T it has not stabilized over 6 1/2 to 7 months.
For the last 3 days I have been experiencing severe constipation and nausea. I've had nothing to eat for like 48 hours and have no appetite. It is probably a stomach bug but I was wondering if that small amount of Arimidex (.25mg/weekly) could have those effects on someone?
 

CSI007

Member
No clue, but I can tell you this. I had terrible constipation for years and years. I tried like crazy to figure out what was causing it. Turns out that when I began taking a thyroid supplement it went away. Thyroid function plays a key role in bowel movements. Since starting the supplements my thyroid function has improved a great deal too. Not perfect but better then it was.
 

meanbreen

Member
I was on NDT for about 3 months, but then stopped. My thyroid levels are all good except free T3 was a bit low (3.1). I was kind of hoping that going to TRT would just kind of fix everything. Does TRT help or hurt the thyroid? Maybe I should give that a try again.

Do you take that or something synthetic?
 

CoastWatcher

Moderator
Thank you sir. I don't want to add anything else to the mix right now, want to wait to see how I feel at the 6 week mark then gauge how I feel then.

In regard to your thyroid, discuss it with Defy at your follow-up. They are not a TRT mill; many of our members rely on them to manage hypo/hyperthyroidism issues.
 

Esq

Member
For the last 3 days I have been experiencing severe constipation and nausea. I've had nothing to eat for like 48 hours and have no appetite. It is probably a stomach bug but I was wondering if that small amount of Arimidex (.25mg/weekly) could have those effects on someone?

I've been on 0.25mg anastrozole EOD for about two weeks and have noticed some mild nausea, but no constipation. It comes and goes, and some days I don't have it at all, but I have mild nausea quite frequently since starting.
 

meanbreen

Member
I've been on 0.25mg anastrozole EOD for about two weeks and have noticed some mild nausea, but no constipation. It comes and goes, and some days I don't have it at all, but I have mild nausea quite frequently since starting.
Seems like a pretty high dose what was your E2?
 

Esq

Member
Seems like a pretty high dose what was your E2?

Defy has me trying clomid (12.5mg ED), and after 6 weeks my e2 went from 30 to 70. I've been on 0.25mg anastrozole EOD for about two weeks now and haven't noticed any negative sides other than the mild nausea. I'll have bloods run in about 4 weeks to see where e2 is sitting.
 

oldtimer

New Member
For the last 3 days I have been experiencing phenq severe constipation and nausea. I've had nothing to eat for like 48 hours and have no appetite. It is probably a stomach bug but I was wondering if that small amount of Arimidex (.25mg/weekly) could have those effects on someone?
I had the same side effect, had to go see a GP.
 
Last edited:

trtthings

Member
Purely anecdotal observation. I posted these symptoms on forums for a few diseases/conditions. On the hypothyroid ones I got disproportionately manyr eplies for people who related (80+) and they were actually a smaller community than some of the others. Some of them reported feeling better on T3.

Interestingly testosterone promtes T4 -> T3 conversion whereas E2 suppresses it.
 

StevenMagno

New Member
For the last 3 days I have been experiencing testogen works much better severe constipation and nausea. I've had nothing to eat for like 48 hours and have no appetite. It is probably a stomach bug but I was wondering if that small amount of Arimidex (.25mg/weekly) could have those effects on someone?
I am also facing the same problem. I have also lost my appetite and I also lost the taste of the food. I think that Arimidex can have some side effects.
 
Last edited:

Online statistics

Members online
3
Guests online
6
Total visitors
9

Latest posts

Top